EconPapers    
Economics at your fingertips  
 

Equation by equation estimation of the semi-diagonal BEKK model with covariates

Le Quyen Thieu

MPRA Paper from University Library of Munich, Germany

Abstract: This paper provide the asymptotic normality of the Equation by Equation estimator for the semi-diagonal BEKK models augmented by the exogenous variables. The results are obtained without assuming that the innovations are independent, which allows investigate different additional explanatory variables into the information set.

Keywords: BEKK-X; Equation by equation estimation; exogenous variables; covariates; semi-diagonal BEKK-X (search for similar items in EconPapers)
JEL-codes: C10 (search for similar items in EconPapers)
Date: 2016-09-01
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/75582/1/MPRA_paper_75582.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:75582

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:75582